# SDR SWIA2018080744976

- Difficulty date: August 7, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 27,238 hours, 29,179 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF NOSE GEAR WOULD NOT RETRACT. GEAR DISAGREE WARNING MESSAGE. RETURNED TO FIELD.  REMOVED AND REPLACED NLG UPLOCK PROXIMITY SENSOR IAW AMM. OPS CHECKED GOOD.
